# SDR AALA991406

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49340
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Loose
- Location: Row 19d
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT CHECK, INTERIOR EMERGENCY EXIT LIGHT AT SEAT 19D INOPERATIVE.  RESEATED EMERGENCY EXIT LIGHT SOCKET AT SEAT 19D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
